MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. MR 7700; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. MR 7700; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number MR 7700
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Philips received a report that the patient felt a heating sensation and experienced skin reddening and blistering on the right upper shoulder clavicle area; a 4x4cm circular burn overlying right coracoid process.Burn consists of 2x2cm central component with surrounding area of erythema.Sensation is intact in area involving the burn and it is not particularly tender to touch, the affected size of the blister is reported to be 4 cm.Medical treatment by the ward doctor and plastic surgeon was given.The reported injury meets the criteria for a serious injury.
 
Additional Manufacturer Narrative
After our investigation and analysis, it was concluded that no contribution was identified from the associated mr coils (head and base coil) or the mr system used during the scan with respect to the reported harm.The associated mr coils (head and base coil) cannot reach the affected body area.The incident is attributed to the use of high specific absorption rate (sar) sequences performed consecutively without adequate breaks, leading to excessive accumulation of rf energy and localized tissue heating.Other potential causes such as cable contact, skin-to-skin contact, clothing-related effects, implants, or contact with the bore are considered unlikely based on the available information.

Brand Name
MR 7700
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key24275511
Report Number3003768277-2026-100591
Device Sequence Number15934497
Product Code LNH
UDI-Device Identifier00884838104112
UDI-Public(01)00884838104112
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMR 7700
Device Catalogue Number782120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age22 YR
Patient SexMale
Patient Weight88 KG